# SDR DL72S954434

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408DA
- Make and model: Boeing 727232
- Aircraft serial: 21152
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Pwr Supply
- Part number: RPS1
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POWER TRANSFER FWD CABIN EMERGENCY FLOOR TRACK LIGHTS FAILED TO LIGHT.  REPLACED POWER SUPPLY, OPERATION NORMAL.
